# SDR ASAA2022011637177

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 51,799 hours, 15,384 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENGINE FAN BLADE LUBE SPACERS #1 AND #3 ARE DISBONDED. GROUNDED - YES. INSTALLED SERVICEABLE SPACERS ON #1 ENGINE POSITIONS #1 AND #3 REF T/C 78472010.
